MAUDE Adverse Event Report: ARGENTUM MEDICAL, LLC MEN'S LIBERTY; EXTERNAL CATHETER

ARGENTUM MEDICAL, LLC MEN'S LIBERTY; EXTERNAL CATHETER
Model Number 23046
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the 5th safety complaint for this lot, with the others for different reasons, and none were for infections.Manufacturing records for this lot were previously reviewed for other complaints.There were no discrepancies noted, and there were no nonconformances associated with this lot.A review of patient history notes provided during initial account setup was conducted, and patient history notes show a history of urinary incontinence, bladder cancer, kidney stones, blood in urine, and pelvic pain.The patient's medical history of incontinence and other urinary issues or draining issues during sleeping could have contributed to the infection, but the cause of this report is unclear.Complaint will be updated if more information is provided by the patient or doctor's notes confirming infection are received.Unable to confirm complaint of uti with the information provided.This is a risk management expected event as incontinence patients are at a higher risk for infection.There is no indication that the device failed to meet specifications or malfunctioned.There is no confirmed history of infection related to our product.There is no indication that the reported infection was at all permanent or impairing.As a show of an abundance of caution, the complaint will be reported.Refer to the files section of this feedback for the patient history notes from setup and the medwatch form.
 
Event or Problem Description
Patient called in to report draining issues with ml and a uti in the last month or two.Patient did not remember when, but mentioned he was hospitalized at (b)(6) hospital.Patient mentioned blocking the urine bag tube/ml bag sometimes while sleeping.Product specialist went over proper positioning to allow urine to flow away from the anatomy with gravity.Patient supplied ml lot # k35206.Product specialist left multiple voicemails with the patient for follow-up but could not be reached.Product specialist also left a voicemail with the hospital to acquire doctor's notes confirming the infection, but none have been received.

Brand Name
MEN'S LIBERTY
Common Device Name
EXTERNAL CATHETER
Manufacturer (Section D)
ARGENTUM MEDICAL, LLC
2571 kaneville ct
geneva IL 60134
Manufacturer Contact
julie schillo
2571 kaneville ct
geneva, IL 60134
MDR Report Key22301760
Report Number3003622638-2025-00002
Device Sequence Number12918783
Product Code NOA
UDI-Device Identifier00653599000168
UDI-Public(01)00653599000168(10)K35206(17)270331
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number23046
Device Lot NumberK35206
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Initial Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale